# SDR AALA202008249010

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 23,662 hours, 9,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT HAND FLIGHT ATTENDANT SEAT INBOARD FLASHLIGHT DOES NOT WORK. REMOVED AND REPLACED BATTERY IN FLASHLIGHT IAW AMM 25-64-00-200-802.
